MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the instrument was increasingly producing incorrect measurements.Either only one chamber was being measured, or the act stopped after a few seconds, or the chambers had a very high time difference was not verified during service.Service technician could not reproduce reason for return.Errors found in statistic log file: 010, 012, 013 and 015 (routine errors).Service technician observed internal dust and blood accumulation on lift bar and flag sensor.This issue was resolved by cleaning the instrument.Service technician performed verify clamping fastener in lift drive assembly and replaced screw lift drive assembly.Service technician adjusted lift bar height to 0.0920-0.0915 inch.Service technician performed several tests with water, results o.K.Service technician performed cartridge test hr-nm 92.0-92.0 sec, (range 072-112 sec) and hr-ab 303-309 sec, (range 267-559 sec), results o.K.Cleared statistic log file (no serious error).Preventive maintenance was performed per specifications.Note: the instrument was serviced/analyzed in the facility by a field service technician.The instrument did not return to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this act plus instrument was increasingly producing incorrect measurements.Either only one chamber was being measured, or the act stopped after a few seconds, or the chambers had a very high time difference.The use of the instrument was unspecified.There was no adverse patient effect reported with this event.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23300669
Report Number2184009-2025-01323
Device Sequence Number4864200
Product Code GKN
UDI-Device Identifier00643169178410
UDI-Public(01)00643169178410(11)130208
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT200
Device Catalogue NumberACT200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Date Device Manufactured02/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown